JournalsprimsVol. 31 , No. 5DOI 10.2977/prims/1195163717

Global Existence of Small Solutions to Semilinear Schrödinger Equations with Gauge Invariance

  • Hiroyuki Chihara

    University of Tsukuba, Japan
Global Existence of Small Solutions to Semilinear Schrödinger Equations with Gauge Invariance cover

Abstract

We present the global existence theorem for semilinear Schrödinger equations satisfying gauge invariance. Combining the local existence results and a priori estimates, we construct global solutions with small initial data.